Follow
Daniel TATARU
Daniel TATARU
Verified email at berkeley.edu
Title
Cited by
Cited by
Year
Well-posedness for the Navier–Stokes equations
H Koch, D Tataru
Advances in Mathematics 157 (1), 22-35, 2001
10022001
Uniform boundary stabilization of semilinear wave equations with nonlinear boundary damping
I Lasiecka, D Tataru
8521993
Unique continuation for solutions to PDE's; between Hormander's theorem and Holmgren's theorem
D Tataru
Communications in partial differential equations 20 (5-6), 855-884, 1995
4331995
Strichartz estimates for a Schrödinger operator with nonsmooth coefficients
G Staffilani, D Tataru
Communications in Partial Differential Equations 27 (7-8), 1337-1372, 2002
2592002
Renormalization and blow up for charge one equivariant critical wave maps
J Krieger, W Schlag, D Tataru
Inventiones mathematicae 171 (3), 543-615, 2008
2472008
Dispersive estimates for principally normal pseudodifferential operators
H Koch, D Tataru
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2005
2382005
On the regularity of boundary traces for the wave equation
D Tataru
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 26 (1), 185-206, 1998
2281998
Local and global results for wave maps I
D Tataru
Communications in Partial Differential Equations 23 (9-10), 1781-1793, 1998
2121998
Carleman estimates and unique continuation for solutions to boundary value problems
D Tataru
Journal de mathématiques pures et appliquées 75 (4), 367-408, 1996
2051996
On global existence and scattering for the wave maps equation
D Tataru
American Journal of Mathematics 123 (1), 37-77, 2001
2032001
Strichartz estimates in the hyperbolic space and global existence for the semilinear wave equation
D Tataru
Transactions of the American Mathematical society 353 (2), 795-807, 2001
1972001
Slow blow-up solutions for the critical focusing semilinear wave equation
J Krieger, W Schlag, D Tataru
1912009
Carleman estimates and unique continuation for second-order elliptic equations with nonsmooth coefficients
H Koch, D Tataru
Communications on Pure and Applied Mathematics 54 (3), 339-360, 2001
1852001
A local energy estimate on Kerr black hole backgrounds
D Tataru, M Tohaneanu
International Mathematics Research Notices 2011 (2), 248-292, 2011
1842011
Viscosity solutions of Hamilton-Jacobi equations with unbounded nonlinear terms
D Tataru
Journal of Mathematical Analysis and Applications 163 (2), 345-392, 1992
1831992
Sharp local well-posedness results for the nonlinear wave equation
HF Smith, D Tataru
Annals of mathematics, 291-366, 2005
1812005
Strichartz estimates for second order hyperbolic operators with nonsmooth coefficients III
D Tataru
Journal of the American Mathematical Society 15 (2), 419-442, 2002
1732002
On the optimal local regularity for the Yang-Mills equations in ℝ⁴⁺ ¹
S Klainerman, D Tataru
Journal of the American Mathematical Society 12 (1), 93-116, 1999
1721999
Global existence, uniqueness and regularity of solutions to a von Karman system with nonlinear boundary dissipation
A Favini, MA Horn, I Lasiecka, D Tataru
1711996
Uniqueness in Calderón’s problem with Lipschitz conductivities
B Haberman, D Tataru
1672013
The system can't perform the operation now. Try again later.
Articles 1–20